# SDR TRAX200701370

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 5,618 hours, 4,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S YELLOW FLASHLIGHT ON C/B PANEL NR 2 BATTERY IS WEAK / UNSERVICEABLE.
